# SDR JJBA20220721020

- Difficulty date: July 1, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON INTERNAL SKIN AN ANTENNA DOUBLER BTW STR 21L-21R BTW FR 68-69. AFTER CORROSION INVESTIGATION ON SKIN AT ANTENNA LOCATION BTW FR 68-69 AND STR 21L-21R CRACKS FOUND AROUND RIVET HOLE AND REPAIR IS REQUIRED. SKIN AT FR 68-69 BTW STR 21-21R REPAIRED WITH DOUBLER.
